# SDR ASAA0480608

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 5935907
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT WING INBOARD FLAP TRACK MOUNTING BRACKET BOLT HOLES ARE PITTED.  REAMED HOLES AND INSERTED BUSHINGS PER EA 5750-01160.  (M)
